# SDR 03FDEA01083

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,660 hours, 32,379 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Service
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SERVICE AREA ACCESS PANEL MISSING FROM A/C.  REPLACED DOOR IAW SMP.  OK FOR SERVICE.
